# SDR SWAA2024082318157

- Difficulty date: July 27, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OF#6 SPOILER UNDER FIXED T/E PANEL SEAL RETAINER CRACKED<[01] REMOVED AND REPLACED BRACKET AT LT. WING T/E PANEL PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
